Advertisement

Femcon Fe Overdose

Although a Femcon Fe overdose is not likely to cause life-threatening problems, it could cause vaginal bleeding, nausea, or vomiting. It is not known how best to treat an overdose, but treatment would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. If you believe you have overdosed on Femcon Fe, seek immediate medical attention.

Femcon Fe Overdose: An Overview

Femcon® Fe (norethindrone/ethinyl estradiol) is a prescription oral contraceptive (also known as a birth control pill, or simply "the pill"). The effects of a Femcon Fe overdose can vary, depending on a number of factors, such as the Femcon Fe dosage and whether it was taken with any other substances, medications, or street drugs. Usually, an overdose is not likely to cause life-threatening problems.
However, even though an overdose of Femcon Fe is unlikely to be dangerous, seek medical attention immediately if you happen to take too much of this oral contraceptive.
(The information in this article also applies to Zeosa™, a generic version of Femcon Fe.)

Symptoms of a Femcon Fe Overdose

An overdose of Femcon Fe (or any other birth control pill) may cause bothersome symptoms, such as nausea and vomiting. In females (even in young girls), an overdose could cause vaginal bleeding. In cases where children inadvertently took large doses of birth control pills, no serious problems have been reported.
Children are more likely to accidentally overdose on Femcon Fe tablets, compared to other birth control pills, because they are chewable and have a pleasant taste. For this reason, it is especially important to keep Femcon Fe out of the reach of children. Keeping the tablets in their original packaging also helps to prevent an accidental overdose.

More Headlines in Femcon Fe Overdose

‣ Treatment for a Femcon Fe Overdose
Last reviewed by: Kristi Monson, PharmD
Advertisement
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD